Symplectic cyclic group actions on homotopy E(n) surfaces

Hongxia Li

Abstract


Let $G=Z_p$ be a symplectic cyclic group action of prime order p on the homotopy $E(n)$ surface $X$. We study the existence of homologically trivial, pseudofree actions $Z_{17}$ and $Z_{19}$ on $X$. If the actions exist, we give the concrete structure of the fixed-point sets and realize the fixed-point data by locally linear, pseudofree actions on $X$.


Full Text: PDF

How to Cite this Article:

Hongxia Li, Symplectic cyclic group actions on homotopy E(n) surfaces, Advances in Fixed Point Theory, Vol 3, No 3 (2013), 527-533

Copyright © 2013 Hongxia Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.